Open Access
Translator Disclaimer
2002 Bifurcation for families of nonlinear perturbation of closed Fredholm operators of index zero
Maria Testa
Differential Integral Equations 15(11): 1281-1312 (2002).

Abstract

In this paper we obtain a bifurcation result for parameterized families of $k$ set-contractive perturbations of closed Fredholm operators of index zero by means of an elementary degree theory and its relationship to a homotopy invariant for curves of closed Fredholm operators called the parity. This theorem is applied to the study of bifurcation of nonlinear Sturm Liouville problems on an unbounded interval.

Citation

Download Citation

Maria Testa. "Bifurcation for families of nonlinear perturbation of closed Fredholm operators of index zero." Differential Integral Equations 15 (11) 1281 - 1312, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1026.47008
MathSciNet: MR1920687

Subjects:
Primary: 47J15
Secondary: 34B15 , 34L30 , 35B32 , 47H11 , 47N20 , 58E07

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.15 • No. 11 • 2002
Back to Top